# SDR UIEA2018062701274

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,076 hours, 10,351 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. PERFORMED BITE PROCEDURES IAW AMM 49-11 FT 958, OPS CHECK GOOD AND NO FAULTS NOTED. DUCT PRESSURE NORMAL AND APU PNEUMATIC LOAD DEMAND GOOD. ENGINE RUNS SUCCESSFUL.
